Survivor Story 187:5/77 – Serotonergic Poisoning on Paxil. “Horrible electrical feelings in my mouth.”

 

A Survivor Speaks Out

2003

This is Survivor Story number 5.
Total number of stories in current database is 77

4/5/2003

Serotonergic Poisoning on Paxil

 

Antidepressants

“My teeth no longer feel like my teeth and I have horrible electrical feelings in my mouth.”

I was being treated for a bipolar depression with St. John’s Wort, and my doctor prescribed Seroxat (Paxil). This was in June 1999. I became seriously ill within three days and then had all sorts of drugs thrown at me for my “depression.”

All these brought various horrors with them. In fact I suffered “serotonergic poisoning” for 22 months.

There was no acceptance of my constant statement that Seroxat was responsible (although I was taken off it after a while). There are no words to describe what it felt like. I could so easily be dead, for several reasons.

I feel terribly disabled now with a variety of neurological damage caused by the experience. e.g.. My teeth no longer feel like my teeth and I have horrible electrical feelings in my mouth. This is called ‘OFD.’ Of course I am receiving medication for this.

In summary I could say that my life is wrecked, but I try not to make sweeping statements for my own sake.

I am progressing as bravely as I can and want to make as good a recovery as possible. This is the only way, otherwise I would truly despair, and if I have any choice in the matter I am not going to let this win. This is the real me talking, rather than the drugs.

 

88 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories.

Ann Blake-Tracy

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply